MathSciNet Relay Station
MathSciNet bibliographic data
MR541884 81E10 (22E70 34A34 53C05 58E20)
Actor, Alfred Classical solutions of ${\rm SU}(2)$ Yang-Mills theories. Rev. Modern Phys. 51 (1979), no. 3, 461–525.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement